On the positivity of an invariant measure on open non-empty sets
Annales Polonici Mathematici, Tome 50 (1989) no. 2, pp. 185-190
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_50_2_185_190,
author = {Antoni Leon Dawidowicz},
title = {On the positivity of an invariant measure on open non-empty sets},
journal = {Annales Polonici Mathematici},
pages = {185--190},
year = {1989},
volume = {50},
number = {2},
doi = {10.4064/ap-50-2-185-190},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-50-2-185-190/}
}
TY - JOUR AU - Antoni Leon Dawidowicz TI - On the positivity of an invariant measure on open non-empty sets JO - Annales Polonici Mathematici PY - 1989 SP - 185 EP - 190 VL - 50 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-50-2-185-190/ DO - 10.4064/ap-50-2-185-190 LA - en ID - 10_4064_ap_50_2_185_190 ER -
Antoni Leon Dawidowicz. On the positivity of an invariant measure on open non-empty sets. Annales Polonici Mathematici, Tome 50 (1989) no. 2, pp. 185-190. doi: 10.4064/ap-50-2-185-190
Cité par Sources :